ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

PERSISTENCE PROBABILITIES IN CENTERED, STATIONARY, GAUSSIAN PROCESSES IN DISCRETE TIME

Krishna, M and Krishnapur, Manjunath (2016) PERSISTENCE PROBABILITIES IN CENTERED, STATIONARY, GAUSSIAN PROCESSES IN DISCRETE TIME. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 47 (2). pp. 183-194.

[img] PDF
Ind_Jou_Pur_App_Mat_47-2_183_2016.pdf - Published Version
Restricted to Registered users only

Download (158kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s13226-016-0183-6

Abstract

Lower bounds for persistence probabilities of stationary Gaussian processes in discrete time are obtained under various conditions on the spectral measure of the process. Examples are given to show that the persistence probability can decay faster than exponentially. It is shown that if the spectral measure is not singular, then the exponent in the persistence probability cannot grow faster than quadratically. An example that appears (from numerical evidence) to achieve this lower bound is presented.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INDIAN NAT SCI ACAD, BAHADUR SHAH ZAFAR MARG, NEW DELHI 110002, INDIA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 19 Aug 2016 05:47
Last Modified: 19 Aug 2016 05:47
URI: http://eprints.iisc.ac.in/id/eprint/54373

Actions (login required)

View Item View Item